Browsing by Author

Jump to a point in the index:
Showing results 1 to 20 of 157  next >
TitleAuthor(s)???itemlist.dc.contributor.advisor??????itemlist.dc.contributor.editor??????itemlist.dc.contributor.titulacion???Issue Date???itemlist.dc.identifier.doi??????itemlist.dc.source??????itemlist.dc.description.sjr??????itemlist.dc.description.sjrq??????itemlist.dc.description.jcr??????itemlist.dc.description.jcrq???TypePreview
Remarks on a measure of weak noncompactness in the Lebesgue spaceBana´, Józef; Sadarangani, Kishin 199510.1017/S0004972700014702Bulletin of the Australian Mathematical Society [ISSN 0004-9727], v. 52 (2), p. 279-286Artículo
Moduli of near convexity of the baernstein spaceBanaś, Józef; Olszowy, Leszek; Sadarangani, Kishin 199510.1090/S0002-9939-1995-1277094-5Proceedings of the American Mathematical Society [ISSN 0002-9939], v. 123 (12), p. 3693-3699Actas de congresos
Set quantities related to the Hausdorff distance in Banach spacesBanaś, Józef; Martinon, Antonio; Sadarangani, Kishin 1997Indian Journal of Pure and Applied Mathematics [ISSN 0019-5588], v. 28 (10), p. 1421-14330,092Q4Artículo
Medidas de no débil compacidad y geometría de espacios de BanachCabrera Ortega, Ignacio José Sadarangani Sadarangani, Kishin Bhagwands 1998Tesis doctoral2556.pdf.jpg
Convexity and reflexivityFalcon, Sergio ; Sadarangani, Kishin 2000Matematicki Vesnik[ISSN 0025-5165],v. 52, p. 71-78Artículo
On a class of Urysohn-Stieltjes quadratic integral equations and their applicationsBanaś, Józef; Rodriguez, Juan R.; Sadarangani, Kishin 200010.1016/S0377-0427(99)00242-3Journal of Computational and Applied Mathematics [ISSN 0377-0427], v. 113 (1), p. 35-500,455Q3Artículo
Existencia de soluciones de algunas ecuaciones integrales cuadráticas de tipo Urysohn-Stieltjes y Volterra-StiettjesRodríguez Santana, Juan RamónSadarangani Sadarangani, Kishin Bhagwands ; Banas ., Jozef2000Tesis doctoral1938.pdf.jpg
Solvability of Volterra-Stieltjes operator-integral equations and their applicationsBanaś, J.; Sadarangani, K. 200110.1016/S0898-1221(01)00118-3Computers and Mathematics with Applications [ISSN 0898-1221], v. 41 (12), p. 1535-15440,383Q3Artículo
On a nonlinear quadratic integral equation of Urysohn-Stieltjes type and its applicationsBana, Józef; Rodriquez, Juan Ramon; Sadarangani, Kishin 200110.1016/S0362-546X(01)00256-5Nonlinear Analysis, Theory, Methods and Applications [ISSN 0362-546X], v. 47 (2), p. 1175-11860,406Q3Artículo
A note on a theorem of TaconFalcón, Sergio ; Sadarangani, Kishin 200110.1007/BF02844990Rendiconti del Circolo Matematico di Palermo [ISSN 0009-725X], v. 50, p. 341-346Artículo
Existence theorems for some integral equations of type Volterra-Stieltjes in the space BC(R+, R)Banas, Józef; Rocha Martín, Juan ; Sadarangani, Kishin B. 2001XVII Congreso de Ecuaciones Diferenciales y Aplicaciones, VII Congreso de Matemática Aplicada: Salamanca, 14-28 septiembre 2001 / Luis Ferragut Canals, Anastasio Pedro Santos Yanguas (Eds.), p. 589-590Actas de congresos
Convexidad, lisura y teoría de operadores inducidas por una cantidad conjuntistaFalcón Santana, Sergio Sadarangani Sadarangani, Kishin Bhagwands 2001Tesis doctoral0240343_00000_0000.pdf.jpg
Compactness conditions and strong subdifferentiability of a norm in geometry of Banach spacesBanaś, Józef; Sadarangani, Kishin 200210.1016/S0362-546X(01)00127-4Nonlinear Analysis, Theory, Methods and Applications [ISSN 0362-546X], v. 49 (5), p. 623-6290,314Q3Artículo
A weak property (β) equals reflexivity for a banach spaceSadarangani, K. 200210.1023/A:1015641006794Acta Mathematica Hungarica [ISSN 0236-5294], v. 95 (4), p. 253-2590,268Q4Artículo
Weak near convexity and smoothness of Banach spacesCabrera, I. J. ; Sadarangani, K. B. 200210.1007/s00013-002-8226-0Archiv der Mathematik[ISSN 0003-889X],v. 78, p. 126-1340,326Q3Artículo
Solutions of some functional-integral equations in Banach algebraBanaś, J.; Sadarangani, K. 200310.1016/S0895-7177(03)90084-7Mathematical and Computer Modelling [ISSN 0895-7177], v. 38 (3-49, p. 245-2500,425Q3Artículo
Solvability of a nonlinear integral equation of Volterra typeBanas, J.; Rocha, J. ; Sadarangani, K. B. 200310.1016/S0377-0427(03)00373-XJournal of Computational and Applied Mathematics [ISSN 0377-0427], v. 157 (1), p. 31-48Artículo
On monotonic solutions of an integral equation related with the Chandrasekhar equationRocha, J. ; Sadarangani, K. B. ; Caballero, J. 200310.1007/3-540-44839-X_84Kumar V., Gavrilova M.L., Tan C.J.K., L’Ecuyer P. (eds) Computational Science and Its Applications — ICCSA 2003. ICCSA 2003. Lecture Notes in Computer Science, vol 2667. Springer, Berlin, HeidelbergArtículo
Instalaciones De Un Taller De Preparación Y Mantenimiento De Automóviles De Competición Y Deportivos De CalleOjeda Ramos, DavidSadarangani Sadarangani, Kishin Bhagwands Ingeniero Técnico Industrial2004Proyecto fin de carrera
On solutions of an integral equation related to traffic flow on unbounded domainsCaballero, J. ; O'Regan, D. ; Sadarangani, K. 200410.1007/s00013-003-0609-3Archiv der Mathematik [ISSN 0003-889X] ,v. 82 (6), p. 551-5630,236Q4Artículo